# SDR CA130318009

- Difficulty date: March 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON A REVENUE FLIGHT, DURING ACCELERATION TO TAKEOFF, THE PILOT HEARD A RUMBLING NOISE FROM THE LT ENGINE AND FELT THE VIBRATION.  THE ACFT RETURNED TO THE HANGAR AND UNLOADED PASSENGERS.  THE SAME SCENARIO WAS REPEATED ON A GROUND RUN.  VISUAL INSPECTION DID NOT REVEAL ANYTHING ABNORMAL. TROUBLESHOOTING ONGOING.
